# SDR SWAA2022100552539

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER ATTACH ANGLE COMMON TO SHIELD HAS CORROSION AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS787 RBL21 WL156 / [01] EVALUATED CORROSION ON SHIELD ATTACH ANGLE BS 767 TO 787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED ACB ANGLE SHIELD BS767 TO BS787 RBL21 WL156; PER SRM 51-40-02-0G-0;[04] LOCATED; DRILLED AND DEBURRED NEW ANGLE SHIELD ACB BS767 TO BS787 RBL21 WL156; PER SRM 51-40-05-0G-0 AND DWG 146A8123.  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW ANGLE SHIELD ACB BS767 TO BS787 RBL21 WL156; PER SRM 51-40-02-0G-0 AND DWG 146A8123.;[07] VERIFIED CORRECTIVE ACTION 6.
